Request file

Review/Citation:  DOSOUDILOVÁ, M., LOMTATIDZE, Alexander. Remark on zeros of solutions of second-order linear ordinary differential equations. emGeorgian Mathematical Journal. /em 2016, 23(4), 571-577. ISSN 1072-947X

Requested document:  Lomtatidze1.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *